Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On Primolut N tablets, had DandC and iron transfusion. Started bleeding. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hi im on Primolut N tablets, 2x 50mg x 3times a day. I had a d and c on monday and iron transfusion on tuesday and started bleeding on Wednesday and started the Primolut N on Friday. Am I suppose to stop bleeding now? or should I go back to the hospital
Posted Thu, 10 Oct 2013 in Women's Health
Answered by Dr. Nsah Bernard 40 minutes later
Brief Answer:
Give it a couple of days (say 3)

Detailed Answer:

Normally after a successful D&C bleeding should be for a limited amount of time, say a day or 2 but if it persists beyond those days, it is possible that the D&C might not have been completed or uterine atony has developed. You may feel a little ill, mild abdominal cramps and mild bleeding (spotting) etc and if any of these symptoms seem to be severe, then you must go back to the hospital.
Normally with primolut bleeding should be able to be controlled in a very short time.
Just hold on for another 2-3 days before you can go back to the hospital.

Hope this helps and wish you the best
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor